# SDR 96ZZZX1100

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767EA
- Make and model: Cessna 402B
- Aircraft serial: 402B1244
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: S22184
- Condition: Stuck
- Location: Lt Aux Fuel
- Part time: 7,017 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE LAST 10 GALLONS OF FUEL WAS NOT BEING SUCKED UP BY THE ENGINE DRIVEN FUEL PUMP.  MAINTENANCE FOUND VENT CHECK VALVE WAS STUCK OPEN.  REPLACEMENT OF VALVE CURED THE PROBLEM.
